# SDR 99ZZZX3087

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N517R
- Make and model: Bell 407
- Aircraft serial: 53231
- Engine: Allsn 250C47B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Condition: Loose
- Location: Engine
- Part time: 809 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED 40 DEGREE HIGHER TEMPERATURE THAN NORMAL CAUSING LOW POWER TREND READINGS AND CRUISE FLIGHT TEMP EXCEEDING GREEN ARC.  INSPECTION REVEALED HOUSING LOOSE DUE TO MOUNTING BOLTS LOSING TORQUE.
